MAUDE Adverse Event Report: AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS; DH EF PERC PLACEMENT PRODUCTS
Model Number 98701
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for the reported lot number, aa8197r09, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by (b)(6) medical inc represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to (b)(6) medical inc.(b)(6) medical inc has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(6) medical inc complaint database and identified as complaint (b)(4).
 
Event or Problem Description
(b)(6) medical received a single report that referenced five different incidents, which were associated with separate units, involving an unknown number of patients.This is the third of five reports.Refer to 9611594-2019-00019 for the first patient.Refer to 9611594-2019-00020 for the second patient.Refer to 9611594-2019-00022 for the fourth patient.Refer to 9611594-2019-00023 for the fifth patient.It was reported that over the past two months, two different surgeons have experienced sutures break during laparoscopy placement of feeding tubes.The physicians stated that if the sutures were stronger, they would not break as easily as they have.It was noted that the sutures break "when they're trying to pull the gi up to the fascia".There was no patient injury, but the hospital stays were lengthened for a patient who had abdominal surgery.No additional information was provided.

Brand Name
GASTROINTESTINAL ANCHOR SET, SAF-T-PEXY T-FASTENERS
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8324761
Report Number9611594-2019-00021
Device Sequence Number2229406
Product Code KGC
UDI-Device Identifier10680651987010
UDI-Public10680651987010
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2020
Device Model Number98701
Device Catalogue Number991098701
Device Lot NumberAA8197R09
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2019
Initial Report FDA Received Date02/10/2019
Patient Sequence Number1